Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Phragmen-Lindelof theorems for some nonlinear elliptic partial differential equations


Author: Joseph J. Roseman
Journal: Bull. Amer. Math. Soc. 79 (1973), 61-63
MSC (1970): Primary 35B05, 35B40, 35B45, 35J30, 35J60; Secondary 73C10, 31B30
DOI: https://doi.org/10.1090/S0002-9904-1973-13091-5
MathSciNet review: 0316865
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. D. Lax, A Phragmén-Lindelöf theorem in harmonic analysis and its application to some questions in the theory of elliptic equations, Comm. Pure Appl. Math. 10 (1957), 361-389. MR 20 # 229. MR 93706
  • 2. J. B. Serrin, Jr., On the Phragmén-Lindelöf principle for elliptic differential equations, J. Rational Mech. Anal. 3 (1954), 395-413. MR 16, 42. MR 62918
  • 3. D. Gilbarg, The Phragmén-Lindelöf theorem for elliptic partial differential equations, J. Rational Mech. Anal. 1 (1952), 411-417. MR 14, 279. MR 50122
  • 4. R. A. Toupin, Saint-Venant's principle, Arch. Rational Mech. Anal. 18 (1965), 83-96. MR 30 #2725. MR 172506
  • 5. J. K. Knowles, On Saint-Venant's principle in the two-dimensional linear theory of elasticity, Arch. Rational Mech. Anal. 21 (1965), 1-22. MR 32 # 4930. MR 187480
  • 6. J. J. Roseman, The principle of Saint-Venant in linear and non-linear plane elasticity, Arch. Rational Mech. Anal. 26 (1967), 142-162. MR 35 # 7630. MR 216801

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35B05, 35B40, 35B45, 35J30, 35J60, 73C10, 31B30

Retrieve articles in all journals with MSC (1970): 35B05, 35B40, 35B45, 35J30, 35J60, 73C10, 31B30


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13091-5

American Mathematical Society